ADVIL CPLT X-STR 400MG 16'S

Queensborough Community Pharmacy

Regular price $5.93 CAD

Quantity:

Advil Extra Strength CapletsIbuprofen 400 mg is a Pain reliever/Fever reducer.

For fast and effective relief of:

  • Headache
  • Muscle & Joint Pain
  • Arthritis Pain
  • Backache
  • Menstrual Pain
  • Toothache
  • Reduction Of Fever


Directions:

Adults and children over 12: Take 1 caplet every 4 hours as needed. Do not exceed 3 caplets in 24 hours, unless directed by a physician. Children 12 and under should use Children's Advil.

Caution:

Keep out of reach of children. This package contains enough medicine to seriously harm a child.